# SDR IPXA2020082879553

- Difficulty date: August 9, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: NRC6043502
- Part serial: 48485
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING I/B AILERON ACTUATOR MOUNT FITTING O/B BUSHING IS MIGRATED.  REPAIRED RT WING I/B AILERON ACTUATOR MOUNT FITTING O/B MIGRATED BUSHING IAW VT-SAA EA 011-5750-01-A8493 REV.  IR AND UPS EO MD11-5750-77629-A(MINOR).
